# SDR SWAA2020121429498

- Difficulty date: November 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5901
- Condition: Corroded
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, MAIN CABIN FLOOR CREASE BEAM INNER CHORD AT FASTENERS HEAD RBL 55 STA 616 &STA 639, MARKED DOTS 60-023.  REMOVED AND INSTALLED NEW CREASE BEAM INNER CHORD AT MAIN CABIN FLOOR BETWEEN STA 626 TO STA 673 RBL 55', REF B737-7 SRM 51-40-0G-0 AND DWG NR 144A5901.
